MathSciNet Relay Station
MathSciNet bibliographic data
MR2661506 (2011e:46111) 46L80 (19K14 46L35)
Ivanov, Nikolay A. The $K$-theory of Toeplitz $C\sp *$-algebras of right-angled Artin groups. Trans. Amer. Math. Soc. 362 (2010), no. 11, 6003–6027.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement